MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EPIC VASCULAR; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EPIC VASCULAR; STENT, ILIAC
Model Number 39200
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at time of event: 18 years or older.
 
Event or Problem Description
It was reported that stent inadvertent deployment occurred.After unpacking of a 10x40x120 epic vascular stent, the tip of the stent was found to be exposed a little.The device was tried to be withdrawn but somehow the device was more exposed.The stent was never used in the patient, and the procedure was completed with a different device.There were no patient complications reported, and the patient condition was stable post-procedure.
 
Additional Manufacturer Narrative
A2 - age at time of event: 18 years or older.Device evaluated by mfr: epic vascular 10x40x120, was received for analysis.The device was received with the stent partially deployed on the delivery system.The distal stent struts were undamaged.No issues were noted with the stent.A visual examination identified no issues with the tip of the device.A visual and tactile examination found no kinks or damage to the inner or outer sheath of the device.A visual examination identified no issues or damage to the handle of the device.The safety lock was in place on the rack of the device.This concludes the product analysis.
 
Event or Problem Description

Brand Name
EPIC VASCULAR
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jeff wallner
4100 hamline ave n
arden hills, MN 55112
6515811560
MDR Report Key16714773
Report Number2124215-2023-14422
Device Sequence Number1609560
Product Code NIO
UDI-Device Identifier08714729805007
UDI-Public08714729805007
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P110035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number39200
Device Catalogue Number39200
Device Lot Number0030662522
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/21/2023
Supplement Date Received by Manufacturer05/22/2023
Initial Report FDA Received Date04/11/2023
Supplement Report FDA Received Date06/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown